Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Graves disease,thyroid stimulating hormone is less than 0.02

My TSH is less than 0.02 with other numbers within the normal range. I have been taking danantizol 7.5 mg, which was increased from 5 mg, without result. I have had Graves desease fro about 2 years, went from 20 mg of danantizol to nothing and in a few months had to go back taking it, as my TSH dropped to a zero and never came back. My question though is: since my T3 and T4 are normal, and everything else is, what does it mean? It doesn t look like a classic case of hypertyroidism, then what is it?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, Hi! as you were diagnosed with graves' ds and treated for the same with danatizol. after stopping the drug, TSH dipped again without T3 & T4 getting high. this can have three major implications
1. relapse of graves' if treatment was not sufficient duration.
2. subclinical hyperthyroidism
3. pituitary suppression
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor